# SDR MALA000617

- Difficulty date: September 19, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 416
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING C-CHECK, CORROSION ON RT FLOORBOARD BL 0 FROM STA 294 TO STA 350.  REFER TO CELSIUS TASK CARD 1524, W/O 18843 AND SAAB STATEMENT 340SDS000144.  MAINTENANCE REMOVED CORROSION ON RT FLOOR FLANGE FROM STA 294 TO 350 IAW SRM 51-70-40.  MATERIAL REMAINING OUT OF LIMITS, REF SRM 51-10-10, 51-31-20.  FABRICATED REPAIR ANGLE FROM 7075T7 .080 PER PRINCIPLES OF SRM 53-70-60.  ALODINED, PRIMED AND TOPCOATED PER SRM 51-20-42/43.  INSTALLED REPAIR ANGLE IAW SAAB EO 340SDS000144.  CLEANED, PREPPED AND PRIMED RT FLOORBOARD FLANGE.  REPAIRED FLANGE REF SAAB EO 340SDS000144 REMAINING AREA ACCEPTED AS IS REF EO 340SD S000144.
